Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 21, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 10, 2015, 11:48 AM EDT for 5 counties in West Virginia. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2015, 11:48 AM EDT (15:48 UTC)
- Expired
- Jul 10, 2015, 2:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Braxton County, WV, Calhoun County, WV, Clay County, WV, Kanawha County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 59 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 12:00 PM EDT | FLASH FLOOD | 2 Ese Amma, WV | EXTENSIVE ROAD FLOODING IN THE SOUTHERN PART OF ROANE COUNTY...PARTICULARLY ALONG AND SOUTH OF I-79. |
| Jul 10, 12:00 PM EDT | FLASH FLOOD | 3 S Wallback, WV | CLAY COUNTY 911 REPORTS ROAD CLOSURES ON WALLBACK ROAD FROM FLOODING IN THE VALLEY FORK AREA FROM VALLEY FORK CREEK |
| Jul 10, 12:23 PM EDT | FLASH FLOOD | Wallback, WV | FLOODING REPORTED IN TOWN OF WALLBACK WITH WATER RESCUES AND EVACUATIONS CURRENTLY ONGOING VIA CLAY COUNTY 911... COOKMAN FORK OUT OF ITS BANKS AND INTO HOMES |
| Jul 10, 1:00 PM EDT | FLASH FLOOD | 1 Ese Amma, WV | LITTLE PIGEON RUN OUT OF ITS BANKS AND FLOODING LITTLE PIGEON RD. |
| Jul 10, 1:30 PM EDT | FLASH FLOOD | 5 E Amma, WV | FLOODING IN HOMES ALONG CLAY ROAD |
| Jul 10, 1:30 PM EDT | FLASH FLOOD | 6 E Amma, WV | SINK HOLE HAS DEVELOPED ALONG GRANNY CREEK |
| Jul 10, 1:36 PM EDT | FLASH FLOOD | 1 S Amma, WV | PINE GROVE RD FLOODED FROM ADJACENT CREEK OUT OF ITS BANKS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 3.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
784 WGUS51 KRLX 101548 FFWRLX WVC007-013-015-039-087-101845- /O.NEW.KRLX.FF.W.0021.150710T1548Z-150710T1845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 1148 AM EDT FRI JUL 10 2015 THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN ROANE COUNTY IN WEST VIRGINIA... SOUTH CENTRAL CALHOUN COUNTY IN WEST VIRGINIA... CLAY COUNTY IN WEST VIRGINIA... SOUTHERN BRAXTON COUNTY IN WEST VIRGINIA... NORTHEASTERN KANAWHA COUNTY IN WEST VIRGINIA... * UNTIL 245 PM EDT * AT 1147 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLAY...CLENDENIN...GLEN...WALLBACK...BIG OTTER...HARRISON... IVYDALE...BICKMORE...INDORE...STRANGE CREEK AND PROCIOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3856 8088 3833 8117 3848 8140 3865 8113 $$ 09
1 follow-up statement
892 WGUS71 KRLX 101700 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 100 PM EDT FRI JUL 10 2015 WVC007-013-015-039-087-101845- /O.CON.KRLX.FF.W.0021.000000T0000Z-150710T1845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROANE WV-CALHOUN WV-CLAY WV-BRAXTON WV-KANAWHA WV- 100 PM EDT FRI JUL 10 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR SOUTHEASTERN ROANE...SOUTH CENTRAL CALHOUN...CLAY...SOUTHERN BRAXTON AND NORTHEASTERN KANAWHA COUNTIES... AT 1257 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLAY...CLENDENIN...GLEN...WALLBACK...BIG OTTER...HARRISON... IVYDALE...BICKMORE...INDORE...STRANGE CREEK AND PROCIOUS. FLOODING HAS BEEN REPORTED ALONG COOKMAN FORK IN WALLBACK AND ALONG VALLEY FORK CREEK IN THE TOWN OF VALLEY FORK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3856 8088 3833 8117 3848 8140 3865 8113 $$ 14
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 10:56 AM EDT, 52 minutes earlier.
Area forecast discussion, Jul 10, 10:56 AM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1056 AM EDT FRI JUL 10 2015
.SYNOPSIS...
UNSETTLED AND WET PATTERN LINGERS INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
930 AM UPDATE...NO MAJOR CHANGES NECESSARY AT THIS TIME. MORE GOOD
TIMES IN STORE WITH SHOWERS AND THUNDERSTORMS AGAIN TODAY AND
TONIGHT. WILL BE MAKING FFA DECISIONS BEFORE NOON.
PREVIOUS DISCUSSION...
ANOTHER DAY...MORE CHANCES FOR TROPICAL SHOWERS AND THUNDERSTORMS.
CANNOT GET OUT OF THIS UNSETTLED PATTERN THAT IS VERY FRAGILE IN
TERMS OF ANY SORT OF CONVECTIVE INITIATION...WHETHER IT BE FROM AN
OSCILLATING FRONTAL BOUNDARY OR SHORT WAVE TROUGH AXIS ALOFT
FORECAST FOR LATER THIS EVENING/TONIGHT. PWAT VALUES IN THE 1.50-
1.75 INCH RANGE REMAIN IN PLACE FROM OBSERVED SOUNDINGS TO THE WEST
AND NORTH.
AFTER DISCUSSION WITH SURROUNDING OFFICES...THERE IS WHAT SEEMS TO
BE A CONSTANT CONCERN FOR ANY SORT OF PROLONGED RAINFALL IN THE FORM
OF MULTIPLE ROUNDS OF SHOWERS AND STORMS OR TRAINING CONVECTION.
BOTH HAVE OCCURRED OVER THE LAST SEVERAL DAYS IN THIS PATTERN. THAT
SAID...WILL BE HOLDING OFF ON ANY SORT OF FLASH FLOOD OR FLOOD WATCH
ACROSS THE AREA...BUT WILL STRONGLY WORD POTENTIAL ISSUES IN THE
HAZARDOUS WEATHER OUTLOOK. A WATCH MAY BE NEEDED AT SOME POINT OVER
THE NEXT 6-18 HOURS AND WILL BE LARGELY BASED ON RADAR/SATELLITE
TRENDS.
KEEPING THE TEMPERATURES OF LOW TO MID 80S FOR LOWLAND HIGHS AND
UPPER 60S TO LOWER 70S FOR LOWS TONIGHT.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
MODELS ALL CONTINUE THE QUITE UNSETTLED...WARM AND HUMID
WEATHER PATTERN FOR MOST OF THIS PERIOD...WITH THE EXCEPTION OF
LATER SATURDAY INTO EARLY SUNDAY. THE UPPER PATTERN TAKES ON VERY
FAVORABLE NORTHWEST FLOW WITH UPPER DISTURBANCES TRACKING EAST
SOUTHEAST ACROSS THE OHIO VALLEY. THE COMBINATION OF THE FRONTAL
BOUNDARY MEANDERING ACROSS THE AREA WITH EACH DISTURBANCE AND THE
QUITE WARM AND MOIST ATMOSPHERE IN PLACE...WILL HAVE AT LEAST A
CHANCE FOR CONVECTION EACH DAY. THERE APPEARS TO BE A BRIEF BREAK
LATER SATURDAY INTO EARLY SUNDAY...AS ONE DISTURBANCE LOOKS TO BE
STRONG ENOUGH TO PUSH THE FRONT FAR ENOUGH SOUTH BEFORE LIFTING BACK
NORTH AGAIN BY LATER SUNDAY. GIVEN THE EXACT TRACK UNCERTAINTIES OF
THE DISTURBANCES...AND MESOSCALE INFLUENCES OF ANY CONVECTIVE
COMPLEXES...WILL TEND TO BROADBRUSH THE POPS. HOWEVER...IF ANY TIME
LOOKS TO BE THE BEST POTENTIAL FOR CONVECTION PER MODEL
CONSENSUS...IT WILL BE SUNDAY AFTERNOON AND SUNDAY NIGHT. WITH
THE WET SOIL CONDITIONS...LUSH VEGETATION...CLOUDS AND SHOWERS...
TEMPERATURES WILL BE SEASONABLE BUT ALSO HUMID. THE POTENTIAL FOR
FLOODING CONTINUES TO BE A CONCERN FOR THIS PERIOD.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
ADDITIONAL DISTURBANCES UNDER NORTHWEST FLOW ALOFT WILL CROSS THE
AREA KEEPING THE PATTERN UNSETTLED THROUGH THE REMINDER OF THE WEEK
WITH CHANCES FOR SHOWERS AND THUNDERSTORMS. ALLOWED CHANCE POPS
ACROSS THE AREA WITH THE HIGHEST POPS MONDAY NIGHT. MODELS SHOW
DIFFERENCES IN THE LONG TERM SOLUTIONS. THEREFORE...ALLOWED SLIGHT
CHANCE POPS WEDNESDAY NIGHT ON.
WITH THE GROUNDS ALREADY SATURATED...WILL HAVE TO CONTINUE
MONITORING THE WEATHER CLOSELY EACH DAY DUE TO WATER CONCERNS.
WENT WITH WPC THINKING WITH FEW TWEAKS ON TEMPERATURES AND SKY COVER
THROUGH THE PERIOD.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
NOT A LOT OF CONSISTENCY FROM TERMINAL TO TERMINAL THIS MORNING.
PKB SOCKED IN WITH FOG...WHILE LIFR TO MVFR STRATUS PLAGUES THE
OTHER SITES EXCEPT FOR CRW...WHICH IS VFR.
IMPROVE THESE CONDITIONS SLOWLY THIS MORNING IN THIS
ATMOSPHERE...THEN BRING IN SHOWERS WITH VCTS/CB FOR THE BULK OF
THE SITES AT SOME POINT DURING THE FORECAST. THIS SCENARIO IS
POSSIBLE OVERNIGHT AS WELL THANKS TO AN UPPER LEVEL TROUGH
AXIS...SO IT WILL NOT BE LIMITED TO DIURNAL HEATING TIMES.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...
FORECAST CONFIDENCE: LOW TO MEDIUM.
ALTERNATE SCENARIOS: TIMING OF CONVECTION TO VARY TODAY. MAY NEED
BRIEF IFR TEMPOS/AMENDMENTS AS CONVECTION EVOLVES.
AFTER 12Z SATURDAY...IFR POSSIBLE IN THUNDERSTORMS SATURDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ066-067-075-
076-083>087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ105.
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ101>103.
VA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ003-004.
&&
SYNOPSIS...JMV/26
NEAR TERM...SL/26
SHORT TERM...JMV
LONG TERM...JB/ARJ
AVIATION...26Hazardous weather outlook, Jul 10, 11:00 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1100 AM EDT FRI JUL 10 2015 WVZ009>011-016>020-027>032-035>040-046-047-111500- WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1100 AM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-084-111500- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON- 1100 AM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ105-VAZ003-004-WVZ005>008-013>015-024>026-033-034-111500- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING- 1100 AM EDT FRI JUL 10 2015 ...SEVERE THUNDERSTORM WATCH 400 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-OHZ083-085>087-111500- GREENUP-CARTER-BOYD-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH- 1100 AM EDT FRI JUL 10 2015 ...SEVERE THUNDERSTORM WATCH 400 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:54 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 20 hr |
| Jul 10, 12:08 PM EDT | Special Weather Statement | RLX | Nicholas | 37 min |
| Jul 10, 12:51 PM EDT | Flash Flood Warning | RLX | Braxton, Clay, Fayette, Nicholas, Webster | 3 hr |
| Jul 10, 2:42 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Lincoln, Putnam, Wayne | 63 min |
| Jul 10, 2:47 PM EDT | Areal Flood Warning | RLX | Roane | 118 min |
| Jul 10, 3:22 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan | 38 min |
| Jul 10, 3:33 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha | 42 min |
| Jul 10, 4:01 PM EDT | Special Weather Statement | RLX | Kanawha, Putnam | 44 min |
| Jul 10, 4:06 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 54 min |
| Jul 10, 4:21 PM EDT | Flash Flood Warning | RLX | Cabell | 3 hr |
| Jul 10, 4:30 PM EDT | Special Weather Statement | RLX | Nicholas | 45 min |
| Jul 10, 4:50 PM EDT | Special Weather Statement | RLX | Kanawha | 85 min |
| Jul 10, 4:58 PM EDT | Flash Flood Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 3 hr |
| Jul 10, 6:02 PM EDT | Special Weather Statement | RLX | Clay | 88 min |
| Jul 10, 7:08 PM EDT | Flash Flood Warning | RLX | Braxton, Webster | 3 hr |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.